# SDR DALA2017121708697

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 59,973 hours, 32,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SLIDE DECAL ABOVE DOOR PUNCTURED AND NITROGEN BOTTLE DEPLETED.  SERVICED BOTTLE AND INSPECTED TAILCONE RELEASE SYSTEM. TAILCONE EGRESS SYSTEM CHECKS OK.  (LP# 3019259)
